# SDR 2005UALA00050

- Difficulty date: January 11, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 36,530 hours, 13,121 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE REVERSER FAULT LIGHT ILLUMINATED.  THE CAUSE WAS THE MAIN LANDING GEAR SENSOR 22GA. SENSOR 22GA WAS REPLACED. THE FLIGHT MANUAL PROCEDURES FOR ABNORMAL AND EMERGENCY SECTION 3.03.70 PG 1 SEQ 035 REV 24  WAS REVIEWED AND IT WAS FOUND THAT THE  REVERSER FAULT LIGHT ALONE IS NOT CAUSE FOR DIVERSION.
